Number of items at this level: 47.
Ewald, Christian-Oliver and Menkens, Olaf and Hung Marten Ting, Sai (2013) Asian and Australian options: a common perspective. Journal of Economic Dynamics and Control, 37 (5). pp. 1001-1018. ISSN 0165-1889
Cheng, Jian (2012) Classication of the asymptotic behaviour of solutions of stochastic differential equations with state independent noise. PhD thesis, Dublin City University.
Quinn, Jason (2012) Numerical methods for nonlinear singulary perturbed differential equations. PhD thesis, Dublin City University.
Daniels, John A. (2012) On admissibility of deterministic and stochastic linear Volterra operators with applications to inefficient financial markets. PhD thesis, Dublin City University.
Korn, Ralf and Menkens, Olaf and Steffensen, Mogens (2012) Worst-case-optimal dynamic reinsurance for large claims. European Actuarial Journal, 2 (1). pp. 21-48. ISSN 2190-9733
McCarthy, Michael J. (2011) Explosions and unbounded growth in nonlinear delay differential equations: Numerical and asymptotic analysis. PhD thesis, Dublin City University.
Duffy, Emily (2011) Naked singularities in self-similar gravitational collapse: Stability properties of the Cauchy horizon. PhD thesis, Dublin City University.
O'Callaghan, Eóin (2011) The analysis and implementation of exponential almost Runge-Kutta methods for semilinear problems. PhD thesis, Dublin City University.
Jones, Aoife Clare (2011) Multifluid Kelvin-Helmholtz instability in weakly ionised astrophysical plasmas. PhD thesis, Dublin City University.
Yang, Zhaojun and Ewald, Christian-Oliver and Menkens, Olaf (2011) Pricing and hedging of Asian options: Quasi-explicit solutions via Malliavin calculus. Mathematical Methods of Operations Research (ZOR), 74 (1). pp. 93-120. ISSN 1432-5217
Hurley, Mairéad (2011) Spatially Resolved Spectroscopy of Faint Star-Forming Galaxies & their Environments in the High Redshift Universe. PhD thesis, Dublin City University.
Lynch, Terry (2010) Large Fluctuations of Stochastic Differential Equations with Regime Switching: Applications to Simulation and Finance. PhD thesis, Dublin City University.
Győri, István and Reynolds, David W. (2010) On asymptotically periodic solutions of linear discrete Volterra equations. Fasciculi Mathematici, 44 (1). pp. 53-67. ISSN 0044-4413
Wu, Huizhong (2009) On the pathwise large deviations of stochatic differential and functional differential equations with applications to finance. PhD thesis, Dublin City University.
Swords, Catherine (2009) Stochastic delay difference and differential equations: applications to financial markets. PhD thesis, Dublin City University.
Harada, Tomohiro and Nakao, Ken-ichi and Nolan, Brien C. (2009) Einstein-Rosen waves and the self-similarity hypothesis in cylindrical symmetry. Physical Review D, 80 (2). 024025-1. ISSN 1550-7998
Waters, Thomas and Nolan, Brien C. (2009) Gauge invariant perturbations of self-similar Lemaître-Tolman-Bondi spacetime: even parity modes with l≥2. Physical Review D, 79 (8). 084002-1-084002-13. ISSN 1550-7998
Kenny, Aisling (2008) Combinatorics, geometry and homology of non-crossing partition lattices for finite reflection groups. PhD thesis, Dublin City University.
Corkery, Seán (2008) Propagation of molecular outflows into inhomogeneous media. Master of Science thesis, Dublin City University.
Menkens, Olaf (2007) Value at risk and self-similarity. In: Miller, John and Edelman, David and Appleby, John A.D., (eds.) Numerical methods for finance. Chapman & Hall/CRC Financial Mathematics Series, 8 . CRC Press, pp. 225-253. ISBN 9781584889250
Nolan, Louise V. (2007) Cylindrically symmetric models of gravitational collapse. PhD thesis, Dublin City University.
Nolan, Brien C. and Debnath, Ujjal (2007) Is the shell-focusing singularity of Szekeres space-time visible? Physical Review D, 76 (10). 104046-1-104046-10. ISSN 1550-7998
Devin, Siobhan (2007) On the asymptotic behaviour of deterministic and stochastic volterra integro-differential equations. PhD thesis, Dublin City University.
Clavero, C. and Gracia, J.L. and O'Riordan, Eugene (2006) A parameter robust numerical method for a two dimensional reaction-diffusion problem. Mathematics of Computation, 74 (252). pp. 1743-1758. ISSN 0025-5718
Menkens, Olaf (2006) Crash hedging strategies and worst–case scenario portfolio optimization. International Journal of Theoretical and Applied Finance, 9 (4). pp. 597-618. ISSN 0219-0249
DeLoughry, Edel (2006) Second order Rossby-Haurwitz wave interactions. PhD thesis, Dublin City University.
Nolan, Brien C. and Waters, Thomas (2005) Even perturbations of the self-similar Vaidya space-time. Physical Review D, 71 (10). 104030-1-104030-23. ISSN 1550-7998
Dunne, Raymond K (2005) Finite difference methods for singularly perturbed problems on non-rectangular domains. PhD thesis, Dublin City University.
Keegan, Ronan Michael (2005) High resolution simulations of the long-term evolution of jets from young stellar objects using parallel algorithms. PhD thesis, Dublin City University.
Kelly, Cónall (2005) On the oscillatory behaviour of stochastic delay equations. PhD thesis, Dublin City University.
Korn, Ralf and Menkens, Olaf (2005) On worst-case investment with applications in finance and insurance mathematics. In: Deuschel, Jean-Dominique and Greven, Andreas, (eds.) Interacting Stochastic Systems. Springer Berlin Heidelberg, pp. 397-407. ISBN 978-3-540-27110-9
Korn, Ralf and Menkens, Olaf (2005) Worst-case scenario portfolio optimization: a new stochastic control approach. Mathematical Methods of Operations Research, 62 (1). pp. 123-140. ISSN 1432-5217
Appleby, John A.D. (2004) Almost sure subexponential decay rates of scalar Ito-Volterra equations. In: 7th Colloquim on the Qualitative Theory of Differential Equations, 14-18 July, 2003, Szeged, Hungary.
Appleby, John A.D. and Mackey, Dana (2004) Polynomial asymptotic stability of damped stochastic differential equations. In: The 7th Colloquium on the Qualitative Theory of Differential Equations, 14 - 18 July, 2003, Szeged, Hungary.
Nolan, Brien C. (2004) Physical interpretation of gauge invariant perturbations of spherically symmetric space-times. Physical Review D, 70 (4). 044004-1-044004-6. ISSN 1550-7998
Mena, Filipe and Nolan, Brien C. and Tavakol, Reza (2004) Role of anisotropy and inhomogeneity in Lemaitre-Tolman-Bondi collapse. Physical Review D, 70 (8). 084030-1-084030-10. ISSN 1550-7998
Appleby, John A.D. and Gyori, István and Reynolds, David W. (2004) Subexponential solutions of scalar linear integro-differential equations with delay. Functional DIfferential Equations, 11 (1-2). pp. 11-18.
Bellew, Seamus (2003) A Dirichlet problem for a coupled system of two singularly perturbed convection-diffusion ordinary differential equations. Master of Science thesis, Dublin City University.
Dowling, Dónal (2003) Asymptotic behaviour of the eigenvalues of a Schrödinger operator arising from a simple model of predissociation. Master of Science thesis, Dublin City University.
Grant, James J. (2002) An investigation of the airflow in mushroom growing structures, the development of an improved, three-dimensional solution technique for fluid flow and its evaluation for the modelling of mushroom growing structures. PhD thesis, Dublin City University.
Nolan, Brien C. and Waters, Thomas J. (2002) Cauchy horizon stability in self-similar collapse: scalar radiation. Physical Review D, 66 (10). 104012-1-104012-10. ISSN 0556-2821
Fingleton, Glenn (2002) Differential equation models for Aujeszky's disease virus in Irish pig herds. Master of Science thesis, Dublin City University.
Nolan, Brien C. (2002) Naked singularities in cylindrical collapse of counterrotating dust shells. Physical Review D, 65 (10). 104006-1-104006-4. ISSN 0556-2821
Appleby, John A.D. (2000) Exponential asymptotic stability for linear volterra equations. Mathematical Proceedings of the Royal Irish Academy . pp. 1-7. ISSN 1393-7197
Nolan, Brien C. (2000) Central singularity in spherical collapse. Physical Review D, 62 (4). 044015-1. ISSN 0556-2821
Nolan, Brien C. (1999) Strengths of singularities in spherical symmetry. Physical Review D, 60 (2). 024014-1-024014-9. ISSN 0556-2821
Nolan, Brien C. (1998) A point mass in an isotropic universe: existence, uniqueness, and basic properties. Physical Review D, 58 (6). 064006-1. ISSN 0556-2821